Use of functionals in linearization and composite estimation with application to two-sample survey data

Deville, Jean Claude, Goga, Camelia and Ruiz-Gazen, Anne (2009) Use of functionals in linearization and composite estimation with application to two-sample survey data. Biometrika, 96 (3). pp. 691-709.

[img]
Preview
Text
Download (239kB) | Preview
Official URL: http://tse-fr.eu/pub/22555
Item Type: Article
Date: 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:01
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:22555
URI: http://publications.ut-capitole.fr/id/eprint/3348

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year